Hail, Wood
- When
- May 14, 4:45 AM CST
- Where
- Wood County, Mineola
- Measured
- 0.75 in hail
- Reported by
- STORM CHASER
- Coordinates
- 32.667, -95.483
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 14, 2:36 AM CST, 2 hours 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 336 AM CDT SUN MAY 14 2006 .DISCUSSION... NW FLOW ALOFT PATTERN WILL CONTINUE FOR THE NEXT SEVERAL DAYS. STORMS SLIGHTLY ELEVATED IN NATURE...HAIL BEING THE MAIN THREAT. THESE STORMS DIMINISHING SLIGHTY AS THEY MOVE SOUTHWARD TOWARDS LA. ASSOCIATED FRONT WILL MAKE IT AROUND I-20 CORRIDOR THIS AFTERNOON... WILL EXPECT SOME REFIRING. WILL GO WITH HIGH END CAHNCE THIS AFEERNOON.. AS UPPER DIVERCENGE LOOKS SLIGHTLY MORE IMTERESSIVE THAN WAS THE CASE THIS MORNING. 50 PLUS KNOT JETS THROUGH MOST OF THE WEEK WILL KEEP TEMPS ON COOL SIDE AS UPPER TROF OVER OHIO VALLEY DIGS BACK INTO OUR AREA. ATTEMPTED TO MATCH UP CHANCE OF STORMS WITH PASSAGE OF FRONTAL BOUNDARY. && .PRELIMINARY POINT TEMPS/POPS... SHV 80 56 75 52 / 40 10 10 10 MLU 80 53 75 51 / 40 10 10 10 DEQ 80 48 72 46 / 20 0 10 10 TXK 81 54 73 52 / 20 0 10 10 ELD 80 51 74 49 / 20 10 10 10 TYR 79 58 75 51 / 40 10 10 10 GGG 80 56 76 52 / 40 10 10 10 LFK 80 58 77 53 / 50 20 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT MAY 13 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT MAY 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...ACROSS SOUTHWEST ARKANSAS AND ADJACENT AREAS OF NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...ALONG AND AHEAD OF AN APPROACHING COLD FRONT. THESE THUNDERSTORMS ARE THEN EXPECTED TO GRADUALLY SHIFT SOUTH AND SOUTHEAST...AHEAD OF THE FRONT...THROUGH MUCH OF THE REGION DURING THE OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A CLUSTER OF THUNDERSTORMS IS EXPECTED TO BE ONGOING ACROSS THE AREA SUNDAY MORNING...MAINLY SOUTH OF INTERSTATE 20. SOME OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE. A SLOW MOVING COLD FRONT WILL SLOWLY PUSH SOUTH ACROSS EAST TEXAS AND NORTH LOUISIANA ON SUNDAY. THUNDERSTORMS...COULD REDEVELOP NEAR THE COLD FRONT ON SUNDAY...BEFORE IT FINALLY EXITS THE AREA BY SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY MORNING. 22
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
229 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL LINDALE 32.51N 95.41W
05/14/2006 E1.75 INCH SMITH TX BROADCAST MEDIA
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM DOWNBURST 3 W TEXARKANA 33.45N 94.07W
05/14/2006 BOWIE TX BROADCAST MEDIA
HAIL COVERED THE GROUND
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL 3 W TEXARKANA 33.45N 94.07W
05/14/2006 E 1.00 INCH BOWIE TX BROADCAST MEDIA
HAIL COVERED THE GROUND
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
439 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 AM HAIL 5 SW EL DORADO 33.17N 92.72W
05/14/2006 E0.88 INCH UNION AR TRAINED SPOTTER
OCCURED IN PARKERS CHAPEL
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
450 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM HAIL 23 NW FARMERVILLE 33.01N 92.68W
05/14/2006 E1.00 INCH UNION LA LAW ENFORCEMENT
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
453 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM HAIL PLAIN DEALING 32.91N 93.70W
05/14/2006 E1.00 INCH BOSSIER LA LAW ENFORCEMENT
&&
24The Shreveport radar (KSHV), 156 km away, was scanning. The volume nearest the first event began at 10:45 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507307.